# SDR AALA202103049008

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 20,142 hours, 7,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE BULB OUT IN EMERGENCY EXIT LIGHTS NOT ARMED LIGHT. RELAMPED EMERGENCY LIGHT EXIT CAPSULE IN OVERHEAD PANEL PER AMM 33-18-00.
